# SDR FDEA201107262957

- Difficulty date: July 26, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 47,063 hours, 9,127 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E TELESCOPIC DUCT CUTOUT OTBD CORNER SKIN AT XOS 470 FOUND CRACKED.  REPAIR CARRIED OUT PER SRM 57-40-01 FIG. 202 REV.47 .REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REV.112
